MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS HEALON; OVDS

ABBOTT MEDICAL OPTICS HEALON; OVDS
Model Number HEALON 5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 10/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is not an implantable device.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that on (b)(6) 2016, during the 6-hour postoperative visit, the intraocular pressure (iop) was 43 mmhg.The doctor performed an ac tap (anterior chamber).The left eye (os) was treated with an iop reducing medication.The patient was seen on (b)(6) 2016, and the intraocular pressure os was 12 mmhg.The event was considered resolved without sequelae.The patient recovered.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation the device was not returned to the manufacturer.Therefore, product testing was not possible.Visual inspection on retained products was performed on parallel batch lot# ub32008.48 samples were investigated.No visible defects were found on the package, cannula or in the solutions.The solution was clear and colorless.All components were included in the products and were without defects.Product deficiency was not found on retain samples.The customer's reported event could not be confirmed.Manufacturing records were reviewed and the healon was manufactured according to specification.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.

Brand Name
HEALON
Common Device Name
OVDS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6695328
Report Number3004750704-2017-00063
Device Sequence Number11009257
Product Code LZP
UDI-Device Identifier00385445083215
UDI-Public(01)00385445083215(17)180228(10)UB32009
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/31/2018
Device Model NumberHEALON 5
Device Catalogue Number10290051
Device Lot NumberUB32009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer07/12/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR